MAUDE Adverse Event Report: CONFORMIS, INC. IUNI G2; UNICONDYLAR KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. IUNI G2; UNICONDYLAR KNEE REPLACEMENT SYSTEM
Catalog Number UKA-111-1111
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the 8 mm poly insert would not fit into the tibial tray.The 6 mm poly insert was implanted to complete the case.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the 8 mm poly insert would not fit into the tibial tray.The 6 mm poly insert was implanted to complete the case.

Brand Name
IUNI G2
Common Device Name
UNICONDYLAR KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key7112184
Report Number3004153240-2017-00268
Device Sequence Number1130850
Product Code HSX
UDI-Device IdentifierM572UKA1111111031
UDI-Public+M572UKA1111111031
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K133256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2018
Device Catalogue NumberUKA-111-1111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR